# SDR COEA2011111723801

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571406202
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR: SKIN UNDER RT CREASE BEAM WEB BETWEEN FR 28D-29 HAS TOOLING DAMAGE.  FABRICATED AND INSTALLED DOUBLER AND RT CREASE BEAM BETWEEN FR 28D - 29 IAW SRM.
